# SDR 9626229945

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated Hole
- Location: Bs 1038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FRAME AT FS 1038 BETWEEN LONGERONS 13L AND 14L WITH AN ELONGATED HOLE FROM BRACE ROD ATTACH FITTING.  REPAIRED FRAME PER EA 99-111-14.
